# SDR 2008FA0000742

- Difficulty date: September 25, 2008
- Submitted: November 4, 2008
- Operation: General aviation
- Aircraft: N452SM
- Make and model: Cessna 172S
- Aircraft serial: 172S10528
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 08081011
- Condition: Contaminated
- Location: Engine
- Part time: 5 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR SB 03-08 THE FIRST 5 HOUR INSPECTION FOUND OIL ON THE COIL TAB ON BOTH MAGNETOS AND CAM WEARING ON BOTH MAGNETOS FOR THE AMOUNT HOURS ON MAGNETOS. ALSO, FOUND EXCESSIVE AMOUNT OF OIL INSIDE DISTRIBUTOR FOR THE AMOUNT OF HOURS ON MAGNETOS. THIS IS CAUSING THE CARBON DUST TO COLLECT AND BUILDUP INSIDE MAGNETOS. (K)
